Treffer 1 - 20 von 66 für Suche: 'Y. S Chow', Suchdauer: 0.19s
Kein Bild verfügbar
von Chow, Y. S. in Proceedings of the American Mathematical Society Vol. 11, No. 1 (1960), p. 107-111
...10.2307/2032726 doi 2032726 2032726 ger GBVCP eng Chow, Y. S. A Martingale Inequality and the Law...
Online-Artikel
Zu den Favoriten
    Kein Bild verfügbar
    von Chow, Y. S. in Transactions of the American Mathematical Society Vol. 208 (1975), p. 51-72
    ... moments MSC delayed sums MSC Chow, Y. S. Some One-Sided Theorems on the Tail Distribution of Sample Sums...
    Online-Artikel
    Zu den Favoriten
      Kein Bild verfügbar
      von Chow, Y. S. in Proceedings of the American Mathematical Society Vol. 75, No. 2 (1979), p. 300-307
      ... stopping MSC Dini's theorem MSC regular variation MSC Chow, Y. S. Moment Conditions for the Existence and...
      Online-Artikel
      Zu den Favoriten
        Kein Bild verfügbar
        von Chow, Y. S. in Annals of mathematical statistics Vol. 40, No. 3 (1969), p. 1106-1108
        ...2239660 2239660 ger GBVCP eng Chow, Y. S. Monotonicity of the Variance Under Truncation and...
        Online-Artikel
        Zu den Favoriten
          Kein Bild verfügbar
          von Chow, Y. S. in Transactions of the American Mathematical Society Vol. 97, No. 2 (1960), p. 254-285
          ...10.2307/1993302 doi 1993302 1993302 ger GBVCP eng Chow, Y. S. Martingales in a σ-Finite Measure...
          Online-Artikel
          Zu den Favoriten
            Kein Bild verfügbar
            von Chow, Y. S. in Annals of mathematical statistics Vol. 38, No. 2 (1967), p. 608-609
            ...2239176 2239176 ger GBVCP eng Chow, Y. S. On the Expected Value of a Stopped Submartingale...
            Online-Artikel
            Zu den Favoriten
              Kein Bild verfügbar
              von Chow, Y. S. in The annals of probability Vol. 7, No. 2 (1979), p. 304-318
              ... maximal inequalities MSC Chow, Y. S. Extended Renewal Theory and Moment Convergence in Anscombe's Theorem...
              Online-Artikel
              Zu den Favoriten
                Kein Bild verfügbar
                von Chow, Y. S. in Annals of mathematical statistics Vol. 37, No. 2 (1966), p. 388-392
                ...2238610 2238610 ger GBVCP eng Chow, Y. S. On Second Moments of Stopping Rules Elektronische...
                Online-Artikel
                Zu den Favoriten
                  Kein Bild verfügbar
                  von Chow, Y. S. in Annals of mathematical statistics Vol. 42, No. 1 (1971), p. 393-394
                  ...2958498 2958498 ger GBVCP eng Chow, Y. S. $n^{-1/p} S_n, 0 < p < 2^1$ Elektronische Ressource...
                  Online-Artikel
                  Zu den Favoriten
                    Kein Bild verfügbar
                    von Chow, Y. S. in Proceedings of the National Academy of Sciences of the United States of America Vol. 47, No. 3 (1961), p. 330-335
                    ...70927 70927 ger GBVCP eng Chow, Y. S. On Sums of Independent Random Variables with Infinite Moments...
                    Online-Artikel
                    Zu den Favoriten
                      Kein Bild verfügbar
                      von Chow, Y. S. in Lecture notes, monograph series Vol. 8 (1986), p. 476
                      ...4355551 4355551 ger GBVCP eng Chow, Y. S. On Moments of Ladder Height Variables Elektronische...
                      Online-Artikel
                      Zu den Favoriten
                        Kein Bild verfügbar
                        von Chow, Y. S. in The annals of probability Vol. 1, No. 5 (1973), p. 810-824
                        ... MSC coin tossing MSC Khintchine inequality MSC success runs MSC double arrays MSC Chow, Y. S. Limiting...
                        Online-Artikel
                        Zu den Favoriten
                          Kein Bild verfügbar
                          von Chow, Y. S. in Annals of mathematical statistics Vol. 39, No. 5 (1968), p. 1755
                          ...2239437 2239437 ger GBVCP eng Chow, Y. S. On the Monotonicity of Ep(St/t) Elektronische Ressource...
                          Online-Artikel
                          Zu den Favoriten
                            Kein Bild verfügbar
                            von Chow, Y. S. in Annals of mathematical statistics Vol. 39, No. 1 (1968), p. 123-133
                            ...2238914 2238914 ger GBVCP eng Chow, Y. S. Convergence of Sums of Squares of Martingale Differences...
                            Online-Artikel
                            Zu den Favoriten
                              Kein Bild verfügbar
                              von Chow, Y. S. in The annals of statistics : an official journal of the Institute of Mathematical Statistics Vol. 9, No. 1 (1981), p. 184-189
                              ... efficiency MSC Chow, Y. S. The Performance of a Sequential Procedure for the Estimation of the Mean...
                              Online-Artikel
                              Zu den Favoriten
                                Kein Bild verfügbar
                                von Chow, Y. S. in Journal of applied probability Vol. 21, No. 1 (1984), p. 50-57
                                ...10.2307/3213663 doi 3213663 3213663 ger GBVCP eng Chow, Y. S. Some Limit Theorems for a Subcritical...
                                Online-Artikel
                                Zu den Favoriten
                                  Kein Bild verfügbar
                                  von Chow, Y. S. in Annals of mathematical statistics Vol. 34, No. 2 (1963), p. 390-395
                                  ...2238382 2238382 ger GBVCP eng Chow, Y. S. A Renewal Theorem for Random Variables which are...
                                  Online-Artikel
                                  Zu den Favoriten
                                    Kein Bild verfügbar
                                    von Chow, Y. S. in Annals of mathematical statistics Vol. 37, No. 2 (1966), p. 382-387
                                    ...2238609 2238609 ger GBVCP eng Chow, Y. S. On the Moments of Some One-sided Stopping Rules...
                                    Online-Artikel
                                    Zu den Favoriten
                                      Kein Bild verfügbar
                                      von Chow, Y. S. in Annals of mathematical statistics Vol. 36, No. 2 (1965), p. 552-558
                                      ...2238161 2238161 ger GBVCP eng Chow, Y. S. Local Convergence of Martingales and the Law of Large...
                                      Online-Artikel
                                      Zu den Favoriten
                                        Kein Bild verfügbar
                                        von Chow, Y. S. in Annals of mathematical statistics Vol. 36, No. 2 (1965), p. 457-462
                                        ...2238151 2238151 ger GBVCP eng Chow, Y. S. On the Asymptotic Theory of Fixed-Width Sequential...
                                        Online-Artikel
                                        Zu den Favoriten
                                          Privacy Notice Ask a Librarian New Acquisitions